# SDR CA191007010

- Difficulty date: August 4, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Condition: Faulty
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) HYD 3 LO PRESS MESSAGE IN FLIGHT. DIVERTED.  CORRECTIVE ACTION: INVESTIGATED HYD 3 LO PRESS AND FOUND 3A PUMP LEAKING. REPLACED (TC# 20191007010)
